# SDR QXEA200501823

- Difficulty date: December 10, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 11,131 hours, 11,876 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT NACELLE FINGERNAIL SUPPORT DECK, UPPER SURFACE, OUTBOARD STIFFENER IS DAMAGED APPROX 40" FWD OF AFT END OF DECK. FRESH BLEND WITH CRACK. MAINTENANCE REPAIRED IAW HORIZON AIR EA 6-54-379 AND NDTM PART 6, 51-00-02.
